# SDR 2019FA0000178

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: General aviation
- Make and model: Boeing 737-33A
- Aircraft serial: 704837
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF AT LEMD HIGH VIBRATION INDICATION ON ENGINE #2 (5 UNITS) ACCOMPAINED WITH AIRFRAME VIBRATION, FLIGHT WAS RETURNED TO LEMD.  ADDITIONAL COMMENTS: FAN BLADES DAMAGE, ITE SEEM S TO BE F.O.D. BY METALLIC PIECE. FURTHER INVESTIGATION AND BOROSCOPY WILL REVAIL FINAL ENGINE STATUS.
